# SDR SB05027

- Difficulty date: February 18, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS ABOVE THE AFT LEFT SERVICE DOOR AND THE AFT RIGHT SERVICE DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS.  OPERATIONAL CHECK GOOD.
